MathSciNet Relay Station
MathSciNet bibliographic data
MR1328373 22A05 (22A15 54A35 54D20 54H11)
Robbie, Desmond; Svetlichny, Sergey An answer to A. D. Wallace's question about countably compact cancellative semigroups. Proc. Amer. Math. Soc. 124 (1996), no. 1, 325–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement